# SDR ZZDA2011721

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N149AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EXIT LIGHT COVER MISSING.  RE-INSTALLED LENS LIGHT CHECKS OK REF MM 33-51.
